Toxic Epidermal Necrolysis (TEN) is a more severe form of SJS. This means that it, too, is an adverse drug event triggered by certain medications, such as anticonvulsants and antibiotics. Symptoms begin as a rash that spreads rapidly and turns into painful blisters. Sometimes the skin peels off without blistering. The resulting exposure and oozing of fluids makes the individual susceptible to infection.
Like SJS, this condition can affect the skin and mucous membranes. Toxic epidermal necrolysis can be fatal or lead to further complications and permanent damage. That’s why it is important to speak with a pharmaceutical litigation lawyer right away if you’ve experienced this or another adverse drug event.Get in Touch
It's my honor to tell the public about these guys. My short story isn't enough to give you the true detail and attention they gave me. I trust they will provide the same to you. I gave them detailed facts. We worked day and night when required. These guys were able to tell my story as IF it happened to them.